# SDR 2007UALA01830

- Difficulty date: June 5, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 39,935 hours, 4,582 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY LIGHT FWD ASSY FWD BULB INOP.   RELAMPED EMERGENCY LIGHT.
